# SDR HALA2023062100132

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 30,833 hours, 4,908 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,833 hours, 4,908 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU70203
- Part serial: FAC11183
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAKING FROM #2 ENG DRAIN MAST. REMOVED AND REPLACED #2 ENG FMU PER AMM 73-21-52.  RAN ENGINE, OPS CHECK LEAK CHECK GOOD.  PRECAUTIONARY CHANGED #2 ENG FUEL EJECTOR PER AMM 71-71-42. RAN ENG #2 OPS CHECK LEAK CHECK GOOD.  OK FOR SVC
